# SDR CALA2025092309152

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N54538
- Make and model: Airbus A321-271NX
- Aircraft serial: 12561
- Aircraft time: 191 hours, 75 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Overpressured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERPRESS PRIOR TO DOOR OPEN ECAM FOLLOWED PACKS OFF NO FAULTS ON POST FLT REPORT ACCOMPLISHED TEST OF RESIDUAL PRESS CONTROLLER REF AMM 21-31-00-710-802-A AND BITE TEST OF BOTH PRESS CONTROLLERS REF AMM 21-31-00-710-002-A. NO FAULTS FOUND. NO HISTORY NOTED.
